Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

12 year old with itchy bite like bumps, rashes on the lower back, stomach and legs. Recurring even after using hydrocortisone and benadryl

My twelve year old daughter woke up with itchy bite like bumps, my first assumption would be flea or spider. I trrated with Benydryl the bump disappeared. Later that evening she began itching and she had a bumpy hot rash on lower back, stomach , legs, shoulder , I had her get a shower and it got extremely worse. I treated with benydryl and hydrocortisone cream. She went to bed and was there but much less. Gave another benydryl and it went away. It comes and goes and comes more prevelant with heat, very itchy.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your daughter is having an allergic skin problem.
The allergen which is causing this skin bumps to be searched for and if you find any try to avoid it.
You can continue the medication as per the prescribed dosage.
Oral h2 antihistamine to be added for her treatment as it will be having synergistic action with antistamines used for allergy after consulting your doctor.
Hope I have answered your query.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor